REVIEW THE
WEBINAR WITH
THE RECORDING

PREVIOUS WEBINARS


Click the +WEBINAR TITLE for more details.

Click the WEBINAR HOMEPAGE button to access the Webinar Homepage.

 

ONE WEEK
OF ACCESS TO
WEBINAR
ATTENDEES

October 13 & 14

8:00 – 11:30 Pacific

SFD app to cc

SFD, APPLICATION TO OCCUPANCY

Description: Construction of single-family dwellings is quite a process.  From planning to application to execution to inspection, there are many steps along the way. Like a dance, a beautiful performance comes from smooth steps timed by everyone in the group.  Mutual understanding and respect for each professional involved and a good grasp of the choreography helps ensure no one trips up.  Learn the steps of building a new home in this unique class.  No formal wear required!

Objectives: Upon completion of this course, attendees will…

  • Be immersed in a photographic journey through many aspects of house construction.
  • Better understand the inspections required for new home construction.
  • Realize the complexity of coordinating over 100 individual tradespeople involved in house construction.

Length: 6 hours. Thanks to PermitTechNation sponsorship, an additional 30 minute Q/A session will be provided after the webinar on the second day.

Schedule: This webinar is presented in four 90-minute sessions over two days

    October 13th, 2020, Pacific time

  • 8:00 am – 9:30 am
  • 30-min Break
  • 10:00 am – 11:30 am
    October 14th, 2020, Pacific time

  • 8:00 am – 9:30 am
  • 30-min Break
  • 10:00 am – 11:30 am
  • 30-min Optional, BONUS Q/A

Continuing Education Units: Approved for 0.6 Preferred Provider CEUs from the International Code Council (ICC).

Sponsor Benefit: Members of PermitTechNation get FREE access to this webinar.  Contact PTN for your coupon code before you enroll!

Instructor: Glenn Mathewson, MCP.  Click here to learn more about Glenn.


WEBINAR HOMEPAGE

Sponsored by PermitTechNation so their members can enjoy free enrollment.  Enter your coupon code at checkout.

6 HOURS

ONLY $90

PTN

October 15

8:30 – 12:00 Eastern

Building Codes, Purpose, Process & People

BUILDING CODES, PURPOSE, PROCESS & PEOPLE

Description: This course uncovers how the code works and the people involved. It begins with some fun history leading up to the current International Codes, and follows with an enlightening explanation of how the code is developed and adopted into law. Before applying the provisions, this course lays the foundation of how to navigate the code and how the code is administered as a minimum standard. The course concludes with sessions about key players in the use of the code and offers perspective from each of them in hope for a team effort in applying the codes across our communities.

Objectives: Upon completion of this course, attendees will…

  • Be introduced to some of the history of codes and how they got to be what they are today.
  • Learn how the code is developed, adopted, administered, and navigated. Learn the rules of the rules.
  • Gain perspective by seeing what it’s like working with code behind the plans examiner’s desk, through the inspector’s eyes, and in the contractor’s boots.

Length: 3 hours.

Schedule: This webinar is presented in two 90-minute sessions

    October 15th, 2020, Eastern time

  • 8:30 am – 10:00 am
  • 30-min Break
  • 10:30 am – 12:00 pm

Continuing Education Units: Approved for 0.3 Preferred Provider CEUs from the International Code Council (ICC).

Sponsor Benefit: Members of Region VI and NEBOEA get FREE access to this webinar.  Contact your association for your coupon code before you enroll!

Instructor: Glenn Mathewson, MCP.  Click here to learn more about Glenn.


WEBINAR HOMEPAGE

Sponsored by ICC Region VI and New England Building Officials Education Association so their members can enjoy free enrollment.  Enter your coupon code at checkout.

3 HOURS

ONLY $45

NEBOEA

October 2

1:00 – 4:30 Eastern

Building Codes for Basement Finish

BUILDING CODES FOR BASEMENT FINISH

Description: Finishing a basement requires nearly all the trades and construction required for a new house, short of foundations and roofs. However, many applications are unique when transforming the former guts below a home into finished living space. Building, plumbing, mechanical, fuel-gas and electrical provisions involved with these projects will be reviewed in detail.

Objectives: Upon completion of this course, attendees will…

  • Understand and identify the building components in the basement that need evaluation and consideration prior to concealment.
  • Be introduced to code provisions that regulate the overall design of the finished space.
  • Learn how emergency escape and rescue openings must be handled.

Length: 3 hours. Thanks to ICC Region VI and New England Building Officials Education Association sponsorship, an additional 30 minute Q/A session will be provided after the webinar.

Schedule: This webinar is presented in two 90-minute sessions

    October 2nd, 2020, Eastern time

  • 1:00 pm – 2:30 pm
  • 30-min Break
  • 3:00 pm – 4:30 pm
  • 30-min Optional, BONUS Q/A

Continuing Education Units: Approved for 0.3 Preferred Provider CEUs from the International Code Council (ICC).

Sponsor Benefit: Members of Region VI and NEBOEA get FREE access to this webinar.  Contact your association for your coupon code before you enroll!

Instructor: Glenn Mathewson, MCP.  Click here to learn more about Glenn.


WEBINAR HOMEPAGE

Sponsored by ICC Region VI and New England Building Officials Education Association so their members can enjoy free enrollment.  Enter your coupon code at checkout.

3 HOURS

ONLY $45

NEBOEA